A sufficient condition for existence of real analytic solutions of P.D.E. with constant coefficients, in open sets of 2
Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), p. 83-87
@article{RSMUP_1980__63__83_0,
     author = {Zampieri, Giuseppe},
     title = {A sufficient condition for existence of real analytic solutions of P.D.E. with constant coefficients, in open sets of $\mathbb {R}^2$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {63},
     year = {1980},
     pages = {83-87},
     zbl = {0499.35021},
     mrnumber = {605785},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__63__83_0}
}
Zampieri, Giuseppe. A sufficient condition for existence of real analytic solutions of P.D.E. with constant coefficients, in open sets of $\mathbb {R}^2$. Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980) pp. 83-87. http://www.numdam.org/item/RSMUP_1980__63__83_0/

[1] K.G. Andersson, Global solvability of differential equations in the space of real analytic functions, Coll. on Analysis, Rio de Janeiro, 1972, Analyse fonctionelle, Hermann, 1974. | MR 390466 | Zbl 0307.35017

[2] K.G. Andersson, Propagation of analyticity of solutions of partial differential equations with constant coefficients, Ark. Mat., 8 (1971), pp. 277-302. | MR 299938 | Zbl 0211.40502

[3] L. Cattabriga, Sull'esistenza di soluzioni analitiche reali di equazioni a derivate parziali a coefficienti costanti, Boll. U.M.I. (4), 12 (1975), pp. 221-234. | MR 509089 | Zbl 0328.35009

[4] L. Hörmander, Linear partial differential operators, Springer, 1963. | MR 404822

[5] T. Kawai, On the global existence of real analytic solutions of linear differential equations (I), J. Math. Soc. Japan, 24 (1972), pp. 481-517. | MR 310412 | Zbl 0234.35012

[6] G. Zampieri, On some conjectures by E. De Giorgi relative to the global resolvability of overdetermined systems of differential equations, Rend. Sem. Mat. Univ. Padova 62 (1980). | Numdam | MR 582945 | Zbl 0452.35089